# SDR VNAA202203081111

- Difficulty date: March 3, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 25,089 hours, 19,144 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 525053
- Part serial: SPP100471
- Condition: Unserviceable
- Location: 700
- Part time: 25,089 hours, 19,144 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

RETURN TO FIELD FOR GEAR DISAGREE ON TAKEOFF. EMERGENCY DECLARED. CONTINUED TROUBLESHOOTING GEAR DISAGREED MASTER WARNING IAW CRJ 700 FIM 32-61-05-810-828 B1-007412. REMOVED AND REPLACED WOW CENTER HARNESS ASSY (RH) IAW CRJ 700 AMM 32-61-05-000/400-805. RIGGING PASSED AND OPS CHECKS GOOD NO CURRENT FAULTS AT THIS TIME.
